# SDR 96ZZZX86

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4672U
- Make and model: Cessna U206G
- Aircraft serial: U20605046
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 6526601
- Condition: Leaking
- Location: Engine Oil
- Part time: 144 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER CORE WAS FOUND LEAKING.
